Research Repository

Generating chaos for a class of linear switching control systems: A hybrid approach

Zhang, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Zhu, H, Hu, J and Zeng, Y (2015) Generating chaos for a class of linear switching control systems: A hybrid approach. Journal of The Franklin Institute, 352 (12). 5853 - 5865. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: linear continuous-time switching systems; hybrid switching rule; Floquet exponents; Lyapunov exponents; bifurcation diagrams
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Oct 2018 03:23
Last Modified: 08 Oct 2018 03:23
URI: http://vuir.vu.edu.au/id/eprint/37228
DOI: https://doi.org/10.1016/j.jfranklin.2015.10.007
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar